MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT5
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Posterior Capsule Opacification (4807)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that the patient had an rle (refractive lens exchange) in both eyes with a company lens.After 2 months, it was noticed that the lens axis shifted from 92 to 110 after implanting the lens.Therefore, the lens was rotated back from 92 to 88 three weeks post-rotation.Additional information has been requested.There are two medical reports associated with this patient.This file belongs to left eye.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received it states that the patient had grade 2 pco (posterior capsule opacification) at 2 months and noticed cartridge material adhered to the posterior surface of lens requiring removal with i/a (irrigation and aspiration) that can sometimes be difficult.Patient also underwent yag (yttrium-aluminum-garnet) laser capsulotomy and lens, capsule polishing.There are two medical reports associated with this patient.This file belongs to right eye.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Corrected information provided in b.2., h.6., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury or malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21815137
Report Number9612169-2025-00562
Device Sequence Number18394635
Product Code MJP
UDI-Device Identifier00380652458597
UDI-Public(01)00380652458597(17)260617(11)220619(10)25424199
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2026
Device Model NumberCCWTT5
Device Catalogue NumberCCWTT5.275
Device Lot Number25424199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/22/2025
06/02/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date05/16/2025
06/25/2025
Date Device Manufactured06/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, INJECTOR.; DUOVISC.; EASYCATARACT, DROPS QID.; LIDOCAINE 1%.; MONARCH II LOADING FORCEPS.; MONARCH III IOL, CARTRIDGE D.; OPHTHALMIC BETADINE 1 DROP.; PHENYLEPHRINE 1.5%.; PHENYLEPHRINE 2.5% 1 DROP.; PRED-MOXI-BROM 1%-0.5%-0.075%.; TETRACAINE 0.5%.; TROPICAMIDE 1% DROP.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale